Skip to Main content Skip to Navigation


hal-00930929v1  Journal articles
Cormac Walsh. Gauge-reversing maps on cones, and Hilbert and Thompson isometries
Geometry and Topology, Mathematical Sciences Publishers, 2018, 22 (1), pp.55-104
hal-00997358v1  Journal articles
Eric BonnetierChun-Hsiang TsouFaouzi Triki. Eigenvalues of the Neumann-Poincaré operator of 2 inclusions with contact of order m : a numerical study
Journal of Computational Mathematics -International Edition-, Global Science Press, 2018, 36 (1), pp.17-28. ⟨10.4208/jcm.1607-m2016-0543⟩
hal-01147441v1  Journal articles
Mireille BossyJean-Francois Jabir. Particle approximation for Lagrangian Stochastic Models with specular boundary condition
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), In press, ⟨10.1214/18-ECP108⟩
...
hal-01165329v1  Book sections
Emmanuel Trélat. Stabilization of semilinear PDE's, and uniform decay under discretization
London Math. Soc. Lecture Note Ser., 439, 2018, Evolution equations: long time behavior and control
hal-01201923v1  Journal articles
Bernard DelyonBenoîte de SaportaNathalie KrellLydia Robert. Investigation of asymmetry in E. coli growth rate
Case Studies in Business, Industry and Government Statistics, Société Française de Statistique, 2018, 7 (1), pp.1-13
...
hal-00799242v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel Jabin. Strong solutions to stochastic differential equations with rough coefficients
Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (3), pp.1498-1541. ⟨10.1214/17-AOP1208⟩
...
hal-01219115v1  Journal articles
Erwan FaouRomain HorsinFrédéric Rousset. On numerical Landau damping for splitting methods applied to the Vlasov-HMF model
Foundations of Computational Mathematics, Springer Verlag, 2018, 18 (1), pp.97-134. ⟨10.1007/s10208-016-9333-9⟩
...
hal-01222767v1  Journal articles
Kaustuv Chaudhuri. Expressing Additives Using Multiplicatives and Subexponentials
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (5), pp.651-666
...
hal-01226472v1  Journal articles
Benjamin GuedjSylvain Robbiano. PAC-Bayesian High Dimensional Bipartite Ranking
Journal of Statistical Planning and Inference, Elsevier, 2018, ⟨10.1016/j.jspi.2017.10.010⟩
...
hal-01232217v1  Journal articles
Frédéric ChazalBrittany FasyFabrizio LecciBertrand MichelAlessandro Rinaldo et al.  Robust Topological Inference: Distance To a Measure and Kernel Distance
Journal of Machine Learning Research, Microtome Publishing, 2018, 18 (159), pp.40
...
hal-01248562v1  Book sections
Tobias BlankeConny KristelLaurent Romary. Crowds for Clouds: Recent Trends in Humanities Research Infrastructures
Agiati Benardou; Erik Champion; Costis Dallas; Lorna Hughes. Cultural Heritage Digital Tools and Infrastructures, Routledge, 2018, 978-1-4724-4712-8
...
hal-01249343v1  Journal articles
Cormac Walsh. Hilbert and Thompson geometries isometric to infinite-dimensional Banach spaces
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2018, 68 (5), pp.1831-1877
hal-01251701v1  Journal articles
Nicolas BurqDavid dos Santos FerreiraKatya Krupchyk. From semiclassical Strichartz estimates to uniform $L^p$ resolvent estimates on compact manifolds
International Mathematics Research Notices, Oxford University Press (OUP), 2018, 2018 (16), pp.5178-5218. ⟨10.1093/imrn/rnx042⟩
hal-01258490v1  Journal articles
Didier GalmicheYakoub Salhi. Tree-sequent calculi and decision procedures for intuitionistic modal logics
Journal of Logic and Computation, Oxford University Press (OUP), 2018, 28 (5), pp.967-989. ⟨10.1093/logcom/exv039⟩
hal-01258982v1  Journal articles
Jean-René CourtaultDidier Galmiche. A Modal Separation Logic for Resource Dynamics
Journal of Logic and Computation, Oxford University Press (OUP), 2018, 28 (4), pp.733-778. ⟨10.1093/logcom/exv031⟩
...
hal-01259762v1  Journal articles
Andrei AgrachevUgo BoscainRobert NeelLuca Rizzi. Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, 24 (3), pp.1075-1105. ⟨10.1051/cocv/2017037⟩
...
hal-01267115v1  Journal articles
Alain DurmusÉric MoulinesMarcelo Pereyra. Efficient Bayesian Computation by Proximal Markov Chain Monte Carlo: When Langevin Meets Moreau.
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2018, 11 (1)
...
hal-01272647v1  Journal articles
Furio HonsellLuigi LiquoriPetar MaksimovicIvan Scagnetto. Plugging-in Proof Development Environments using Locks in LF
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (9), pp.1578--1605
...
hal-01130216v2  Journal articles
Paul GastinBenjamin Monmege. A Unifying Survey on Weighted Logics and Weighted Automata
Soft Computing, Springer Verlag, 2018, 22 (4), pp.1047-1065. ⟨10.1007/s00500-015-1952-6⟩
...
hal-01222319v2  Journal articles
Francis Bach. Submodular Functions: from Discrete to Continous Domains
Mathematical Programming, Series A, Springer, 2018, ⟨10.1007/s10107-018-1248-6⟩
...
hal-01230145v1  Book sections
Nazim FatèsVincent ChevrierOlivier Bouré. Is there a trade-off between simplicity and robustness? Illustration on a lattice-gas model of swarming
Pierre-Yves Louis; Francesca R. Nardi. Probabilistic Cellular Automata, Springer, 2018, Emergence, Complexity and Computation, 978-3-319-65556-7. ⟨10.1007/978-3-319-65558-1_16⟩
...
hal-01284679v1  Journal articles
Erwan FaouTiphaine Jézéquel. Convergence of a normalized gradient algorithm for computing ground states
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2018, 38 (1), pp.360-376. ⟨10.1093/imanum/drx009⟩
...
hal-01290222v1  Journal articles
Nicolas ChampagnatDenis Villemonais. Uniform convergence of penalized time-inhomogeneous Markov processes
ESAIM: Probability and Statistics, EDP Sciences, 2018, 22, pp.129-162. ⟨10.1051/ps/2017022⟩
...
hal-01290887v1  Journal articles
Alexandre JanonMaëlle NodetChristophe PrieurClémentine Prieur. Goal-oriented error estimation for parameter-dependent nonlinear problems
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2018, 52 (2), pp.705-728. ⟨10.1051/m2an/2018003⟩
...
hal-01083297v3  Journal articles
Pierre del MoralDenis Villemonais. Exponential mixing properties for time inhomogeneous diffusion processes with killing
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (2), pp.1010-1032. ⟨10.3150/16-BEJ845⟩
...
hal-01279715v2  Journal articles
François CastellaPhilippe ChartierJulie Sauzeau. A formal series approach to the center manifold theorem
Foundations of Computational Mathematics, Springer Verlag, 2018, 18 (6), pp.1397-1434. ⟨10.1007/s10208-017-9371-y⟩
...
hal-01317948v1  Journal articles
Felix Miranda-VillatoroBernard BrogliatoFernando Castaños. Set-valued sliding-mode control of uncertain linear systems: continuous and discrete-time analysis
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (3), pp.1756-1793. ⟨10.1137/16M1077362⟩
...
hal-01166960v1  Journal articles
Nicolas ChampagnatDenis Villemonais. Uniform convergence of conditional distributions for absorbed one-dimensional diffusions
Advances in Applied Probability, Applied Probability Trust, 2018, 50 (1), pp.178-203. ⟨10.1017/apr.2018.9⟩
...
hal-01320492v1  Journal articles
Vincent RenaultMichèle ThieullenEmmanuel Trélat. Minimal time spiking in various ChR2-controlled neuron models
Journal of Mathematical Biology, Springer Verlag (Germany), 2018, 76 (3), pp.567--608. ⟨10.1007/s00285-017-1101-1⟩
...
hal-01324533v1  Journal articles
Emmanuel GrenierFrançois Hamel. Large time monotonicity of solutions of reaction-diffusion equations in $R^N$
Journal de Mathématiques Pures et Appliquées, Elsevier, 2018, 112, pp.89-117. ⟨10.1016/j.matpur.2017.09.015⟩
hal-01328959v1  Journal articles
Avy SofferXiaofei Zhao. Modulation equations approach for solving vortex and radiation in nonlinear Schrodinger equation
IMA Journal of Applied Mathematics, Oxford University Press (OUP), 2018, 83 (3), pp.496-513. ⟨10.1093/imamat/hxy016⟩
...
hal-01333537v1  Journal articles
Karine BeauchardJean-Michel CoronHolger Teismann. Minimal time for the approximate bilinear control of Schrödinger equations
Mathematical Methods in the Applied Sciences, Wiley, 2018, 41 (5), pp.1831-1844. ⟨10.1002/mma.4710⟩
...
hal-01336823v1  Journal articles
Maria Laura Delle MonachePaola GoatinBenedetto Piccoli. Priority-based Riemann solver for traffic flow on networks
Communications in Mathematical Sciences, International Press, 2018, 16 (1), pp.185-211. ⟨10.4310/CMS.2018.v16.n1.a9⟩
...
hal-01229578v3  Journal articles
Gilles PuyNicolas TremblayRémi GribonvalPierre Vandergheynst. Random sampling of bandlimited signals on graphs
Applied and Computational Harmonic Analysis, Elsevier, 2018, 44 (2), pp.446-475. ⟨10.1016/j.acha.2016.05.005⟩
...
hal-01354162v1  Journal articles
Grégoire AllaireGeorgios Michailidis. Modal basis approaches in shape and topology optimization of frequency response problems
International Journal for Numerical Methods in Engineering, Wiley, 2018, 113 (8), pp.1258-1299
...
hal-01354294v1  Journal articles
Ruggero FabbianoFederica GarinCarlos Canudas de Wit. Distributed Source Seeking without Global Position Information
IEEE Transactions on Control of Network Systems, IEEE, 2018, 5 (1), pp.228-238. ⟨10.1109/TCNS.2016.2594493⟩
...
hal-01359037v1  Journal articles
Marco CaponigroRoberta GhezziBenedetto PiccoliEmmanuel Trélat. Regularization of chattering phenomena via bounded variation controls
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2018, 63 (7), pp.2046-2060. ⟨10.1109/TAC.2018.2810540⟩
hal-01359208v1  Journal articles
Reza AghajaniPhilippe RobertWen Sun. A Large Scale Analysis of Unreliable Stochastic Networks
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), In press, 28 (2), pp.36. ⟨10.1214/17-AAP1318⟩
...
hal-01362555v1  Book sections
Florian Bouguet. A Probabilistic Look at Growth-Fragmentation Equations
Séminaire de Probabilités XLIX, Springer, pp.57-74, 2018, Lecture Notes in Mathematics vol. 2215, 978-3-319-92419-9. ⟨10.1007/978-3-319-92420-5_2⟩
hal-01364821v1  Journal articles
Gabriel StoltzZofia Trstanova. Langevin dynamics with general kinetic energies
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2018, 16 (2), pp.777-806. ⟨10.1137/16M110575X⟩
hal-01368862v1  Journal articles
Ionel Sorin CiupercaMatthieu DumontAbdelkader LakmechePauline MazzoccoLaurent Pujo-Menjouet et al.  Alzheimer's disease and prion: analysis of an in vitro mathematical model
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, In press
...
hal-01370430v1  Journal articles
Atte Aalto. Iterative observer-based state and parameter estimation for linear systems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2018, 24 (1), pp.265-288. ⟨10.1051/cocv/2017005⟩
...
hal-01377320v1  Journal articles
Emmanuel TrélatCan ZhangEnrique Zuazua. Steady-state and periodic exponential turnpike property for optimal control problems in Hilbert spaces
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (2), pp.1222-1252
...
hal-01377528v1  Journal articles
Rémi FlamaryMarco CuturiNicolas CourtyAlain Rakotomamonjy. Wasserstein Discriminant Analysis
Machine Learning, Springer Verlag, 2018, 107 (12), pp.1923-1945. ⟨10.1007/s10994-018-5717-1⟩
hal-01378611v1  Journal articles
Mathieu ColinTatsuya Watanabe. On the existence of Ground states for a nonlinear Klein-Gordon-Maxwell type system
Funkcialaj ekvacioj.Serio internacia, Japana Matematika Societo, 2018, 61 (4), ⟨10.1619/fesi.61.1⟩
...
hal-01380365v1  Journal articles
Madalina DeaconuSamuel Herrmann. Initial-boundary value problem for the heat equation - A stochastic algorithm
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2018, 28 (3), pp.1943-1976. ⟨10.1214/17-AAP1348⟩
hal-01390887v1  Journal articles
Aurélien AlfonsiJacopo CorbettaBenjamin Jourdain. Evolution of the Wasserstein distance between the marginals of two Markov processes
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (4A), pp.2461-2498
...
hal-00934443v4  Journal articles
Claude-Pierre JeannerodSiegfried M. Rump. On relative errors of floating-point operations: optimal bounds and applications
Mathematics of Computation, American Mathematical Society, 2018, 87, pp.803-819. ⟨10.1090/mcom/3234⟩
...
hal-01392958v1  Journal articles
Alexander ChurkinMatan Drory RetwitzerVladimir ReinharzYann PontyJérôme Waldispühl et al.  Design of RNAs: comparing programs for inverse RNA folding.
Briefings in Bioinformatics, Oxford University Press (OUP), 2018, 19 (2), pp.350--358. ⟨10.1093/bib/bbw120⟩
...
hal-01391254v1  Journal articles
Jean-Frédéric GerbeauDamiano LombardiEliott Tixier. A moment-matching method to study the variability of phenomena described by partial differential equations
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2018, 40 (3)
hal-01394059v1  Journal articles
Cédric HerzetAngélique DrémeauPatrick Héas. Model Reduction from Partial Observations
International Journal for Numerical Methods in Engineering, Wiley, 2018, 113 (3), pp.479-511. ⟨10.1002/nme.5623⟩
...
hal-01390478v1  Journal articles
Tobias MarschallManja MarzThomas AbeelLouis DijkstraBas E. Dutilh et al.  Computational pan-genomics: status, promises and challenges
Briefings in Bioinformatics, Oxford University Press (OUP), 2018, 19 (1), pp.118-135. ⟨10.1093/bib/bbw089⟩
...
hal-01220017v3  Journal articles
Ratikanta BeheraSylvain MeignenThomas Oberlin. Theoretical Analysis of the Second-order Synchrosqueezing Transform
Applied and Computational Harmonic Analysis, Elsevier, 2018, 45 (2), pp.379-404. ⟨10.1016/j.acha.2016.11.001⟩
hal-01397333v1  Journal articles
Yan WangXiaofei Zhao. Symmetric high order Gautschi-type exponential wave integrators pseudospectral method for the nonlinear Klein-Gordon equation in the nonrelativistic limit regime
International Journal of Numerical Analysis and Modeling, Institute for Scientific Computing and Information, 2018, 15 (3), pp.405-427
hal-01401010v1  Journal articles
Arpan ChattopadhyayBartłomiej BłaszczyszynHolger Paul Keeler. Gibbsian On-Line Distributed Content Caching Strategy for Cellular Networks
IEEE Transactions on Wireless Communications, Institute of Electrical and Electronics Engineers, 2018, 17 (2), pp.969 - 981. ⟨10.1109/TWC.2017.2772911⟩
...
hal-01404586v1  Journal articles
Panayotis MertikopoulosMathias Staudigl. On the convergence of gradient-like flows with noisy gradient input
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2018, 28 (1), pp.163-197
...
hal-01207987v5  Journal articles
Yann TraonmilinRémi Gribonval. Stable recovery of low-dimensional cones in Hilbert spaces: One RIP to rule them all
Applied and Computational Harmonic Analysis, Elsevier, 2018, 45 (1), pp.170--205. ⟨10.1016/j.acha.2016.08.004⟩
...
hal-01411456v1  Journal articles
A Belotto da SilvaLudovic Rifford. The Sard conjecture on Martinet surfaces
Duke Mathematical Journal, Duke University Press, 2018, 167 (8), pp.1433-1471
...
hal-01415310v1  Journal articles
Ilaria BrunettiYezekael HayelEitan Altman. State-Policy Dynamics in Evolutionary Games
Dynamic Games and Applications, Springer Verlag, 2018, 8 (1), pp.93-116. ⟨10.1007/s13235-016-0208-0⟩
...
hal-00932845v2  Journal articles
Yves GuiraudPhilippe Malbos. Polygraphs of finite derivation type
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (2), pp.155-201. ⟨10.1017/S0960129516000220⟩
...
hal-01417105v1  Journal articles
Antoine Benoit. Semi-group stability of finite difference schemes in corner domains
Numerical mathematics : a journal of Chinese universities, Nanjing University Press, 2018, 11 (3), pp.618-654. ⟨10.4208/nmtma.2017-OA-0072⟩
halshs-01417248v1  Journal articles
Enrico FormentiKévin PerrotEric Rémila. Computational complexity of the avalanche problem for one dimensional decreasing sandpiles
Journal of Cellular Automata, Old City Publishing, 2018, 13 (3), pp. 215-228
hal-01419170v1  Books
Gabriele MoserJosiane Zerubia. Mathematical Models for Remote Sensing Image Processing
Moser, Gabriele; Zerubia, Josiane. Springer, pp.1-441, 2018, Signals and Communications Technology, 978-3-319-66328-9. ⟨10.1007/978-3-319-66330-2⟩
hal-01423497v1  Journal articles
Nikolas Stott. Maximal lower bounds in the Löwner order
Proceedings of the American Mathematical Society, American Mathematical Society, In press, ⟨10.1090/proc/13785⟩
hal-01423747v1  Journal articles
Stéphane GaubertAdi Niv. Tropical totally positive matrices
Journal of Algebra, Elsevier, 2018, 515, pp.511-544. ⟨10.1016/j.jalgebra.2018.07.005⟩
...
hal-01413403v1  Journal articles
Israel GebruSileye BaXiaofei LiRadu Horaud. Audio-Visual Speaker Diarization Based on Spatiotemporal Bayesian Fusion
IEEE Transactions on Pattern Analysis and Machine Intelligence, Institute of Electrical and Electronics Engineers, 2018, 40 (5), pp.1086 - 1099. ⟨10.1109/TPAMI.2017.2648793⟩